zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Monotonic positive solutions of nonlocal boundary value problems for a second-order functional differential equation. (English) Zbl 1239.34077
Summary: We study the existence of at least one monotone positive solution for the nonlocal boundary value problem $$x''(t) = f(t, x(\phi(t))), ~t \in (0, 1)$$ with the nonlocal condition $$\sum^m_{k=1} a_kx(\tau_k) = x_0, ~x'(0) + \sum^n_{j=1} b_jx'(\eta_j) = x_1,$$ where $\tau_k \in (a, d) \subset (0, 1), \eta_j \in (c, e) \subset (0, 1)$, and $x_0, x_1 > 0$. As an application the integral and the nonlocal conditions $\int^d_a x(t)dt = x_0, ~x'(0) + x(e) - x(c) = x_1$ will be considered.

MSC:
34K10Boundary value problems for functional-differential equations
34K12Growth, boundedness, comparison of solutions of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] V. A. Il’in and E. I. Moiseev, “A nonlocal boundary value problem of the first kind for the Sturm-Liouville operator in differential and difference interpretations,” Differentsial’nye Uravneniya, vol. 23, no. 7, pp. 1198-1207, 1987. · Zbl 0636.34019
[2] V. A. Il’in and E. I. Moiseev, “A nonlocal boundary value problem of the second kind for the Sturm-Liouville operator,” Differentsial’nye Uravneniya, vol. 23, no. 8, pp. 1422-1431, 1987. · Zbl 0668.34024
[3] Y. An, “Existence of solutions for a three-point boundary value problem at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 8, pp. 1633-1643, 2006. · Zbl 1104.34007 · doi:10.1016/j.na.2005.10.044
[4] R. F. Curtain and A. J. Pritchand, Functional Analysis in Modern Applied Mathematics, Academic Press, 1977.
[5] P. W. Eloe and Y. Gao, “The method of quasilinearization and a three-point boundary value problem,” Journal of the Korean Mathematical Society, vol. 39, no. 2, pp. 319-330, 2002. · Zbl 1012.34014 · doi:10.4134/JKMS.2002.39.2.319
[6] A. M. A. El-Sayed and Kh. W. Elkadeky, “Caratheodory theorem for a nonlocal problem of the differential equation x$^{\prime}$=f(t,x$^{\prime}$),” Alexandria Journal of Mathematics, vol. 1, no. 2, pp. 8-14, 2010.
[7] Y. Feng and S. Liu, “Existence, multiplicity and uniqueness results for a second order m-point boundary value problem,” Bulletin of the Korean Mathematical Society, vol. 41, no. 3, pp. 483-492, 2004. · Zbl 1065.34013 · doi:10.4134/BKMS.2004.41.3.483
[8] K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. · Zbl 0708.47031
[9] C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540-551, 1992. · Zbl 0763.34009 · doi:10.1016/0022-247X(92)90179-H
[10] Y. Guo, Y. Ji, and J. Zhang, “Three positive solutions for a nonlinear nth-order m-point boundary value problem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 11, pp. 3485-3492, 2008. · Zbl 1156.34311 · doi:10.1016/j.na.2007.03.041
[11] G. Infante and J. R. L. Webb, “Positive solutions of some nonlocal boundary value problems,” Abstract and Applied Analysis, vol. 2003, no. 18, pp. 1047-1060, 2003. · Zbl 1072.34014 · doi:10.1155/S1085337503301034 · eudml:51675
[12] A. N. Kolmogorov and S. V. Fomin, Introductory Real Analysis, Prentice-Hall, Englewood Cliffs, NJ, USA, 1970. · Zbl 0213.07305
[13] F. Li, M. Jia, X. Liu, C. Li, and G. Li, “Existence and uniqueness of solutions of second-order three-point boundary value problems with upper and lower solutions in the reversed order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2381-2388, 2008. · Zbl 05253965 · doi:10.1016/j.na.2007.01.065
[14] R. Liang, J. Peng, and J. Shen, “Positive solutions to a generalized second order three-point boundary value problem,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 931-940, 2008. · Zbl 1140.34313 · doi:10.1016/j.amc.2007.07.025
[15] B. Liu, “Positive solutions of a nonlinear three-point boundary value problem,” Computers & Mathematics with Applications. An International Journal, vol. 44, no. 1-2, pp. 201-211, 2002. · Zbl 1032.34020 · doi:10.1016/S0096-3003(02)00341-7
[16] X. Liu, J. Qiu, and Y. Guo, “Three positive solutions for second-order m-point boundary value problems,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 733-742, 2004. · Zbl 1069.34014 · doi:10.1016/j.amc.2003.06.021
[17] R. Ma, “Positive solutions of a nonlinear three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 34, pp. 1-8, 1999. · Zbl 0926.34009 · emis:journals/EJDE/Volumes/1999/34/abstr.html · eudml:120017
[18] R. Ma, “Multiplicity of positive solutions for second-order three-point boundary value problems,” Computers & Mathematics with Applications, vol. 40, no. 2-3, pp. 193-204, 2000. · Zbl 0958.34019 · doi:10.1016/S0898-1221(00)00153-X
[19] R. Ma, “Positive solutions for second-order three-point boundary value problems,” Applied Mathematics Letters, vol. 14, no. 1, pp. 1-5, 2001. · Zbl 0989.34009 · doi:10.1016/S0893-9659(00)00102-6
[20] R. Ma and N. Castaneda, “Existence of solutions of nonlinear m-point boundary-value problems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 556-567, 2001. · Zbl 0988.34009 · doi:10.1006/jmaa.2000.7320
[21] S. K. Ntouyas, “Nonlocal initial and boundary value problems: a survey,” in Handbook of Differential Equations: Ordinary Differential Equations. Vol. II, A. Canada, P. Drabek, and A. Fonda, Eds., pp. 461-557, Elsevier, Amsterdam, The Netherlands, 2005. · Zbl 1098.34011
[22] Y. Sun and X. Zhang, “Existence of symmetric positive solutions for an m-point boundary value problem,” Boundary Value Problems, vol. 2007, Article ID 79090, 14 pages, 2007. · Zbl 1148.34020 · doi:10.1155/2007/79090 · eudml:54646